MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® X-Force® Balloon Dilation Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® X-Force® Balloon Dilation Catheter
Catalog Number 998706
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that a ureteral stricture was encountered during ureteral stone surgery using a ureteroscopic balloon, and a pressurized pump was found to be leaking during use.The procedure was completed with a different set of balloons.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted received 2 photo samples.First photo sample shows top view of eagle inflation device being held by medical professional with gauge needle set at 0 atm.Second photo sample shows top view product packaging.No leakage can be seen from the returned photo samples.However, due to the condition of the sample received the sample cannot be tested for the reported event.No actions can be taken at this time since a root cause was not identified.Dhr review did not show any problems or conditions that would have contributed to the reported event.The instructions for use were found adequate and state the following: instructions for use: preparation: make all aspiration and injection maneuvers with the lock lever pushed left, i.E., unlocked.Unlock the piston by pushing the lock lever left.In this position, you can freely pull the piston back for aspiration, or push it forward for injection.To lock the piston in position, slide the lever right to the straight up position.1.Prepare a solution of contrast medium and normal saline in a small sterile bowl or in the well provided with the package.Check balloon catheter and contrast medium instructions for specific contrast mixture recommendations.2.Orient the tubing downward into the contrast medium.3.Push the release lever left and aspirate enough solution to fill the syringe.4.Hold the device upright to purge the air from the syringe and connecting tube.Tap the syringe lightly, if necessary, to remove all the air bubbles and fill the connecting tube completely.5.Inspect the syringe and tubing to ensure that the device has been completely purged.6.Adjust the syringe volume to 3 to 4cc.If more contrast solution is needed, submerge the syringe tip into the basin of solution and aspirate.Attaching the inflation device to the balloon dilation catheter: 1.Prepare and test the balloon dilation catheter according to the manufacturer's directions for use.2.If a separate syringe was used to prepare the balloon catheter, remove it.Create a fluid-fluid connection between the balloon and the connecting tube (male rotating adapter) of the inflation device by placing a drop of contrast solution from the syringe into each hub.3.Hand tighten the hubs securely.Balloon inflation and deflation: 1.Release the lock lever and allow the piston to move forward into neutral position (0 atm).2.To inflate the balloon, engage the lock lever, turn the palm grip on the piston clockwise slowly until the desired inflation pressure is reached.The lock lever maintains the increasing pressure.3.To deflate the balloon, push the lock lever left, releasing the piston, and pull back.Slide the lock lever back to lock, if desired.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
Bard® X-Force® Balloon Dilation Catheter
Common Device Name
Dilation Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key20825093
Report Number1018233-2024-07674
Device Sequence Number12713781
Product Code EZN
UDI-Device Identifier10801741052740
UDI-Public(01)10801741052740(11)240524(17)260731(10)BMJSFM05
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number998706
Device Lot NumberBMJSFM05
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer03/14/2025
09/25/2026
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date03/19/2025
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown